| Model Number |
DS2C020 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Pericardial Effusion (3271)
| Date of Event |
10/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the catheter dissected the coronary sinus that led to a mild pericardial effusion.The physician elected to abandon the implant of the left ventricular lead and plug the corresponding port on the device.The patient was monitored and in stable condition.